# SDR FDEA201103010805

- Difficulty date: March 1, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 45,799 hours, 22,287 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: A5211074420000
- Condition: Cracked
- Location: E/E Bay Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT FORWARD DOOR INT SIDE, AFT FRAME IS CRACKED IN 2 PLACES AT LIGHTENING HOLES.  CRACKED DOOR FRAME WAS REMOVED PER SRM 51-40-21, PARA 6.  NEW FRAME WAS FABRICATED PER DWG A52110744, ISSUE "F".  FRAME WAS ALODINED PER SRM 51-21-10, PAGE 2.  PRIMED AND PAINTED PER SRM 51-32-10 PAGE TABLE 1.  INSTALLED PER SRM 51-72-10, PAGE 2.
